MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP IMPLANTABLE PORT, GROSHONG, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT ISP IMPLANTABLE PORT, GROSHONG, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number CP00002
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, images were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent a port placement procedure using the ti power port isp.On (b)(6) 2025, it was noted that the catheter allegedly fractured at the connection site and embolized centrally.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot investigation summary: one vaccess ct low profile implantable port, one catheter in two segments and one cath-lock were returned for evaluation.Visual, microscopic, tactile, functional and dimensional evaluations were performed on the returned device.Along with returned sample, five x-ray images were provided for review.A catheter was returned and measured approximately 0.6cm in length.The complete circumferential break was noted on the proximal end of the catheter.A complete compound break was noted on the distal end of the catheter.The distal catheter segment was returned and measured approximately 23.5cm in length.A complete compound break was noted on the proximal end of the distal catheter segment returned.The edges of the complete compound break on the distal end of the catheter were noted to be jagged.The surface was noted to be granular with residue throughout.The edges of the complete compound break on the proximal end of the distal catheter segment were noted to be jagged.The surface was noted to be granular with residue throughout.The x-ray images review show a port in the right chest with the catheter disconnected from the port immediately at the connection site, the catheter has moved centrally.Therefore, the investigation is confirmed for the reported fracture, material separation and migration issues.The definitive root cause for the reported issues could not be determined based upon available information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
POWERPORT ISP IMPLANTABLE PORT, GROSHONG, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22434621
Report Number3006260740-2025-04585
Device Sequence Number3152503
Product Code LJT
UDI-Device Identifier00801741111488
UDI-Public(01)00801741111488(17)250930(10)REJQ2491
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K072215
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberCP00002
Device Lot NumberREJQ2491
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight53 KG
Patient EthnicityNon Hispanic
Patient RaceWhite